# SDR 95ZZZX2468

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC253
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Part number: 20475546
- Condition: Bearing Failed
- Location: Lt Cooling
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT DUE TO LEFT COOLING TURBINE FAILURE.
